# SDR SIMA200526406

- Difficulty date: September 13, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N329AE
- Make and model: Saab 340B
- Aircraft serial: 340B329
- Engine: Ge CT79B
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253799379
- Condition: Corroded
- Location: Sta 339-363
- Part time: 21,268 hours, 24,234 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BL0 WAS FOUND TO BE CORRODED BETWEEN STA 339 AND 363.  BLENDED THE SEAT TRACKS TO REMOVE THE CORROSION.  CUT A SECTION FROM U-BEAM FOR REPAIR.  CLEANED TREATED AND INSTALLED U-BEAM IN SEAT TRACK.  REPAIR DONE IAW SRM.  (K)
